MAUDE Adverse Event Report: ARTHREX, INC. UNIVERS APEX OPTIFIT HUMERAL STEM, 10MM; PROSTHESIS, SHOULDER, CEMENTED

ARTHREX, INC. UNIVERS APEX OPTIFIT HUMERAL STEM, 10MM; PROSTHESIS, SHOULDER, CEMENTED
Model Number UNIVERS APEX OPTIFIT HUMERAL STEM, 10MM
Medical Device Problem Code Difficult or Delayed Positioning (1157)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/08/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 08/08/2025, it was reported by a sales representative via (b)(4) that an ar-9100-10m humeral stem inferior screw would not turn.This occurred during use in a case with no patient effect.The issue was identified intraoperatively while the patient was on the table.This created an immediate need for resolution to proceed with the surgery without delay.The attending surgeon manipulated the screw mechanism and was ultimately able to get it to function, allowing the procedure to continue.The screw was noted to be difficult to operate initially, which could indicate a potential manufacturing or presetting issue.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error due to misaligned insertion and/or improper bone preparation.Dfu-0131-eo: the following operative situations may cause premature loosening and complications: extreme weakening of the bone structure in preparing the bone bed.The complaint allegation could not be confirmed as the device was not received for investigation.

Brand Name
UNIVERS APEX OPTIFIT HUMERAL STEM, 10MM
Common Device Name
PROSTHESIS, SHOULDER, CEMENTED
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22885326
Report Number1220246-2025-03625
Device Sequence Number4915491
Product Code HSD
UDI-Device Identifier00888867404311
UDI-Public00888867404311
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K230513
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 12/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberUNIVERS APEX OPTIFIT HUMERAL STEM, 10MM
Device Catalogue NumberAR-9100-10M
Device Lot Number15359047
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/08/2025
Supplement Date Received by Manufacturer12/11/2025
Initial Report FDA Received Date08/25/2025
Supplement Report FDA Received Date12/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown